# SDR CA990330056

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A28
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: E10D40
- Condition: Cracked
- Location: Cabin
- Part time: 2,229 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) JANITROL HEATER REMOVED FROM AIRCRAFT DUE TO FUEL LEAKING OUT OF NOZZLE END.  UPON INSPECTION OF TEARDOWN, IT WAS DISCOVERED THAT THE WELD AREA OF THE COMBUSTION CAN AT THE NOZZLE END HAD TWO CRACKS IN THE WELD AREA.
